# SDR ASAA2019082373456

- Difficulty date: August 17, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 62,519 hours, 29,968 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FRW SPAR UPPER SHEAR TIE AT RBL 32.40 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED CENTER WINGBOX FRW SPAR UPPER SHEAR TIE AT RBL 32.40 IAW 737-700 SRM 51-40-02-0G-0.
